# SDR CA130910002

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 400123002
- Condition: Smoke
- Location: Galley
- Part time: 74 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE, OVEN IN USE, SMOKE FROM TOP OF UNIT.  G3 GALLEY CIRCUIT BREAKER OPENED TO ISOLATE OVEN POWER.  NO FUTHER FLIGHT ACTIONS REQUIRED.  OVEN REMOVED FROM AIRCRAFT AND ROUTED TO MFG FOR ANALYSIS.
